# SDR 2005FA0000305

- Difficulty date: February 3, 2005
- Submitted: February 3, 2005
- Operation: General aviation
- Aircraft: N3301S
- Make and model: Cessna 210J
- Aircraft serial: 21059101
- Engine: Cont IO520*
- Propeller: Mcauly D3A32C88
- System (JASC): 6110 · Propeller Assembly
- Part: Ferrule
- Part number: C4451
- Condition: Cracked
- Location: Bearing Flange
- Component: Propeller, Mcauly
- Component part number: D3A32C88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY FOR OVERHAUL, BLADE RETENTION FERRULE C4451 FOUND CRACKED IN BEARING FLANGE ON NR 2 BLADE.  THE CRACK APPEARS TO HAVE STARTED AT AN OLD ACTUATING PIN HOLE AND IS OVER THREE INCHES LONG.  S/B 196B HAD NOT BEEN ACCOMPLISHED ON THIS PROPELLER.
